# SDR UPS04242570

- Difficulty date: May 29, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK IN SKIN AT LT WING ICE LIGHT CUTOUT (UPPER FWD).  REPAIR CARRIED OUT IAW AIR ATLANTA AERO ENGINEERING 2004-054-004 & SRM  51-30-02 & 51-00-00.
